LEARN, SHOP & CHAT ABOUT PLASTIC SURGERY, BEAUTY AND ANTI-AGING
You're here: Home > Message Boards > Skin Care, Anti-Aging, Skin Conditions > Obagi Skin Care

Plastic Surgery, Beauty, Skin Care Message Boards & Blogs

Our message boards are for all of us who want to talk, listen, share, and support fellow women and men interested in discussing plastic surgery, beauty treatments, pregnancy, gynecological concerns, aging, and various health conditions. You can read messages without logging in. To post a message, please log in or register. It's free...and being a member gives you access to important information. By using the Message Boards, you agree to the Message Boards Policies.

SUBSCRIBE: Sign up to get newsletter with weekly popular topics discussed on the boards  
 

Obagi Clear + Tretinoin = Redness

Ask about Obagi Skin Care and get answers from licensed Obagi skin care specialists and Obagi users from the community.

Obagi Clear + Tretinoin = Redness

Postby hvendlor » Fri Oct 02, 2009 5:50 am

I was diagnosed with perioral dermatitis and have some pigmentation problems as a result(have had them for years).

Doctor prescribed me with Doxycycline and Dalacin T lotion to clear up the inflamation, which worked and made my skin smooth. Now the next stage is Obagi Clear and Tretinoin 0.1mg to help with the pigmentation

I've been using the Obagi Clear for 20 days now and added in the Tretinoin 10 days ago. My skin is still very very red, it's made me condition look much worse. I would have assumed my skin would have gotten used to the obagi clear now but it seems to have not have. It's that that I feel is making my skin red, definitely more so than the Tretinoin which just seems to make my skin dry and flakey.

FYI, I apply Obagi clear in the morning. At night I apply Tretinoin first, then another layer of Obagi Clear. Always use sun screen when I go outside.

I look terrible at the moment, should I expect to have this redness throughout the treatment?
hvendlor
 
Posts: 2
Joined: Fri Oct 02, 2009 5:42 am



Re: Obagi Clear + Tretinoin = Redness

Postby KadeeBelleMD2B » Tue Oct 13, 2009 5:30 pm

If you've use the clear for 20 days without redness, the tretinoin is causing the redness.

Mix the tretinoin with the clear in the evening, or apply it second, this should help some. Also, try every-other-day vs. just starting nightly - that will certainly make you red.

However, the redness and flaking can last 6 weeks. Make sure your dermatitis is truly gone, when in doubt, see your derm :)
KadeeBelleMD2B
 
Posts: 457
Joined: Mon Feb 25, 2008 8:32 pm
Location: NYC, NY



Re: Obagi Clear + Tretinoin = Redness

Postby hvendlor » Wed Oct 14, 2009 10:57 am

It's not the tretinoin it seems. That just seems to make me flakey. The Obagi seems to be the product that is causing the redness, been using that now for a month
hvendlor
 
Posts: 2
Joined: Fri Oct 02, 2009 5:42 am



Re: Obagi Clear + Tretinoin = Redness

Postby KadeeBelleMD2B » Sat Oct 17, 2009 3:36 pm

Then I would stop the obagi product and see if it goes away. Then talk to your derm about alternatives.
KadeeBelleMD2B
 
Posts: 457
Joined: Mon Feb 25, 2008 8:32 pm
Location: NYC, NY



Products That Customers Interested in This Topic Are Buying



Return to Obagi Skin Care

 

Featured Specialists











 
//test